MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted stryker to report that the controls on the main keypad of their device were unresponsive.As a result, defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.After replacing the keypad assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.
 
Additional Manufacturer Narrative
Corrected data: section b5, executive summary of the initial medwatch report indicates: there was no patient use associated with the reported event.Section b5, executive summary of the initial medwatch report should indicate: this issue is patient related; however, there was no adverse patient outcome reported.Section h11, additional mfg narrative of the initial medwatch report indicates: stryker evaluated the customer's device and was able to duplicate the reported issue.After replacing the keypad assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.Section h11, additional mfg narrative of the initial medwatch report should indicate: stryker evaluated the customer's device and was able to duplicate the reported issue.After replacing the keypad assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer for use.Stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.No response has been received from the customer.Patient fields in which information is not provided were intentionally left blank.Section h6, health impact code grid of the initial medwatch report indicates: no patient involvement, 2645 section h6, health impact code grid of the initial medwatch report should indicate: no health consequences or impact, 2199.Additional manufacturer narrative: stryker contacted the customer to request additional information on the patient.Stryker requests patient information necessary for regulatory compliance, strictly adhering to hipaa's privacy rule.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.
 
Event or Problem Description
A customer contacted stryker to report that the controls on the main keypad of their device were unresponsive.As a result, defibrillation therapy would not be available if needed.This issue is patient related; however, there was no adverse patient outcome reported.

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key19784364
Report Number0003015876-2024-02225
Device Sequence Number8371671
Product Code MKJ
UDI-Device Identifier00883873871683
UDI-Public00883873871683
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001958
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date07/19/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown